MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 X-STREAM TUBING SETS; LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Catalog Number 5552001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the leakage in x-stream tubing set w/ nd smokevac trumpet valve laparoscopic irrigation system.The sample has not been returned for evaluation at this time.Based on the information provided and without having the sample for evaluation, no conclusion can be made.This mdr was submitted to represent the bard/davol x-stream tubing set (device #1).An additional mdr was submitted to represent the bard/davol x-stream tubing set (device #2) should additional information be provided and/or the sample is returned, a supplemental emdr will be submitted.Not returned.
 
Event or Problem Description
As reported, on (b)(6) 2020 during the installation of sterile water in x-stream tubing set w/ nd smokevac trumpet valve, there was leakage in the tubing set at the bottom of the cassette.The event happened twice.There was no reported patient injury but there was a delay in starting the procedure.

Brand Name
X-STREAM TUBING SETS
Common Device Name
LAPAROSCOPIC, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key11027580
Report Number1213643-2020-20084
Device Sequence Number668787
Product Code GCJ
UDI-Device Identifier00801741010088
UDI-Public(01)00801741010088
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K003790
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2023
Device Catalogue Number5552001
Device Lot NumberJUET3056
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/04/2020
Initial Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;